RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 6(444), Pages 204–210 (Mi umn9864)  

Mathematical Events

Evgenii Mikhailovich Chirka (on his 75th birthday)

A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh


DOI: https://doi.org/10.4213/rm9864

Full text: PDF file (1324 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:6, 1137–1144

Bibliographic databases:

MSC: 01A70

Citation: A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Uspekhi Mat. Nauk, 73:6(444) (2018), 204–210; Russian Math. Surveys, 73:6 (2018), 1137–1144

Citation in format AMSBIB
\Bibitem{AptBelBus18}
\by A.~I.~Aptekarev, V.~K.~Beloshapka, V.~I.~Buslaev, V.~V.~Goryainov, V.~N.~Dubinin, V.~A.~Zorich, N.~G.~Kruzhilin, S.~Yu.~Nemirovski, S.~Yu.~Orevkov, P.~V.~Paramonov, S.~I.~Pinchuk, A.~S.~Sadullaev, A.~G.~Sergeev, S.~P.~Suetin, A.~B.~Sukhov, K.~Yu.~Fedorovskiy, A.~K.~Tsikh
\paper Evgenii Mikhailovich Chirka (on his 75th birthday)
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 6(444)
\pages 204--210
\mathnet{http://mi.mathnet.ru/umn9864}
\crossref{https://doi.org/10.4213/rm9864}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73.1137A}
\elib{http://elibrary.ru/item.asp?id=36448107}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 6
\pages 1137--1144
\crossref{https://doi.org/10.1070/RM9864}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000460154500008}


Linking options:
  • http://mi.mathnet.ru/eng/umn9864
  • https://doi.org/10.4213/rm9864
  • http://mi.mathnet.ru/eng/umn/v73/i6/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:197
    Full text:45
    References:22
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019